Identities for traces of singular moduli

Volume 119 / 2005

Kathrin Bringmann, Ken Ono Acta Arithmetica 119 (2005), 317-327 MSC: 11F37, 11F30. DOI: 10.4064/aa119-4-2

Authors

  • Kathrin BringmannDepartment of Mathematics
    University of Wisconsin
    Madison, WI 53706, U.S.A.
    e-mail
  • Ken OnoDepartment of Mathematics
    University of Wisconsin
    Madison, WI 53706, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image